Tuberculinum for allergic rhinitis and skin allergy eczemaHi doctors
I am 30 yrs old male in bangalore - india. where I have developed allergic rhinitis. I had chronic nasal congestion and typical hey fever symptoms due to which sinus operation was done in 2009. after that i repeated symptoms again in rainy seasons and I took ayurveda medicines. This could curb my hey fever symptoms but for last 1.5 yrs i have developed skin allergy - eczema. This might due to suppression of hey fever symptoms. Now I consulted homeopath who prescribed on Tuberculinum 200 for 10 days and change to Arsenicum 200 for next 10 days and repeat same cycle. I consulted with family homeopath and he told me not to take high potency Tuberculinum for more than 1 dose as it could be dangerous and I could even develop symptoms of TB or behavioral change ! is it true? Now i am very confused.
My other symptoms are :
restlessness , sometimes confused , getting bored easily, relatively more sweat at night, good appetite but not so good thirst. like spicy food but like sweet at times. like cold stuffs.
Please suggest if I should continue with same prescription. are the doubt raised about Tuberculinum genuine?
avinash13 on 2012-03-31
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.